Couldn't find what you looking for?

TRY OUR SEARCH!

I'm a Thursday starter.. the doctor said it would be okay. And I have two pills left in my package ((already took todays))
Anyways, this month I had a BIG mess up. I'd miss two days, catch up, take pills like I should for a day or two, and then miss one again. Stuff like that kept happening. Its probably due to everything that has gone on-- not the greatest month in the world. I know there is no excuse, but stuff happens I suppose. We used protection for a few days in the first week, and a time or two through the rest of the pack, but I know there was times without it. Anyways, lately I have just been feeling off. I've been on the pill for about 4 months now. Just starting to get used to them. For the last three days I have felt like c**p. I feel like I'm gonna throw up off and on but I never really do. Hot at times, and just wanna lay in bed. I slept through a party I guess the other day. On top of that, I had spotting the other day. I could feel it. I was at work, and when I went to the bathroom, there was about a dime size, if that, drop of a tan, kinda see through watery substance in my underwear. But nothing else after that. I guess my boyfriend said that a few days before that it seemed like I was bleeding, but I really wasn't. Idk if it is just breakthrough or what. I just wanted some advice on what you think it could mean. I know, I shouldn't be missing pills. And I understand the consequences, I just don't have insurance and don't wanna make a run to the doctor if the stuff was normal. Thank you.

Loading...

It is probably best to do a pregnancy test to put your mind at ease, this should hopefully stop you worrying as it is unlikely you are pregnant. Or if you are still worrying and symtoms continue, go and see your doctor.
Reply

Loading...